| Catalog Number |
08890587190 |
| Medical Device Problem Codes |
High Test Results (2457); Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/13/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The investigation is ongoing.
Event or Problem Description
There was an allegation of questionable elecsys hcg + beta test system results for 1 patient sample on a cobas e 411 immunoassay analyzer.The doctor questioned the initial result as it did not match the patient's clinical condition, which prompted the customer to repeat the sample.The initial hcg result was 29.11 miu/ml.The repeat result was 22.3 miu/ml.On 15-dec-2023, the sample was repeated 5 times and the results were 21.75 miu/ml, 21.53, miu/ml, 21.92 miu/ml, 21.69 miu/ml, and 22.31 miu/ml.The first repeat result was deemed correct.
Additional Manufacturer Narrative
Section d product information has been updated, as well as g1 manufacturing site and g4.Calibration was last performed on 25-oct-2023.It was found that the customer's qc ranges are set too wide.The root cause of the event was found to be consistent with pre-analytical sample handling issues.No product problem was identified.